# SDR UHLA2015030600152

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 31,632 hours, 29,932 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Faulty
- Location: Nlg
- Part time: 31,632 hours, 29,932 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEIR WAS A NOISE IN THE COCKPIT DURING CLIMB AND SUSPECTED THE NLG DOORS WERE OPEN.  THE CREW DIVERTED THE ACFT AND LANDED WITHOUT INCIDENT.  THE ACFT WAS FOUND SAFE FOR FERRY FLIGHT AND WAS FERRIED FOR MAINTENANCE.  MAINTENANCE REPLACED THE NLG SOLENOID.  OPS CHECKS AND LANDING GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
